MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE PRIMARY FEMORAL SIZE 3 LEFT NONPOROUS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE PRIMARY FEMORAL SIZE 3 LEFT NONPOROUS; KNEE COMPONENT
Model Number KFTCNP3L
Medical Device Problem Codes Unstable (1667); Migration (4003)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to dissociation of the tibial polyethylene.Additional information received on 09/02/2020 from (b)(6): changing implant date , adding original hospital name , (b)(6) hospital name and explant date.Additional information received on 09/03/2020 from (b)(6): changing reason for revision , product and lot numbers , implant and explant date.Allegedly, patient was revised due to femur had tipped into internal rotation.This is the first patient revision.Second revision has been captured under incident number: (b)(4).Mhra reference no: (b)(4).

Brand Name
ADVANCE PRIMARY FEMORAL SIZE 3 LEFT NONPOROUS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10874895
Report Number3010536692-2020-00702
Device Sequence Number3254719
Product Code JWH
UDI-Device IdentifierM684KFTCNP3L1
UDI-PublicM684KFTCNP3L1
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K972626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKFTCNP3L
Device Catalogue NumberKFTCNP3L
Device Lot Number106385519
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/03/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date11/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;